# SDR HNAA2009020700045

- Difficulty date: February 5, 2009
- Submitted: February 7, 2009
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 35,020 hours, 38,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0202
- Condition: False Indication
- Location: Cargo Bay
- Part time: 34,636 hours, 38,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG SMOKE WARNING LIGHT CAME ON IN FLIGHT.  NO EVIDENCE OF SMOKE.  R&R  NR 1 AND NR 2 BAGBAY SMOKE DETECTORS IAW 26-12-01, OPS CHECK GOOD.
